International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 4, Pages 705-707
Regularity of conservative inductive limits
Department of Mathematics, Washington State University, Pullman 99164-3113, Washington, USA
Received 31 July 1998
Copyright © 1999 Jan Kucera. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A sequentially complete inductive limit of Fréchet spaces is regular, see . With a minor modification, this property can be extended to inductive limits of arbitrary locally convex spaces under an additional assumption of conservativeness.